# SDR YENA2024051700754

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. FR66 UPPER SURFACE OUTBOARD FLANGE L/H SIDE AT AFT GALLEY AREA (CPCP FINDING); (RESOLVED ON W/O: 1301529 TASKCARD: NR-00032)  REF AE W/O# 2024-49/1. N/R# 2024 - 218667 PERFORMED REPAIR ON LOWER SILL LOC. FR66 UPPER SURFACE OUTBOARD FLANGE L/H SIDE AT AFT GALLEY AREA I.A.W. A320 SRM 53-41-14-300-001, THIS REPAIR IS CATEGORY A. AND NO FURTHER ACTION IS REQUIRED.
